# SDR 97ZZZX2710

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JS
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1544SA
- Engine: Garrtt TPE33110
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 20701900
- Condition: Wrong Part
- Location: Brake Kit
- Part time: 770 hours
- Component: Parkerhanfin, 19901
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CLEVELAND BRAKE KIT 199-101 STC 648GL BRAKE HOSES WERE SAE DOT 3000 PSI AIR BRAKE HOSES.  FITTINGS WERE 45 DEGREES.
